MAUDE Adverse Event Report: BIOARRAY SOLUTIONS LTD. HEA 1.2 BEADCHIP KIT, PLATE

BIOARRAY SOLUTIONS LTD. HEA 1.2 BEADCHIP KIT, PLATE
Model Number 800-20202-08
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Interpretation: the m and n antigens are associated with the polymorphism, c.59 c>t, in exon 2 of the gypa gene1,2.By sanger sequencing analysis, reading from one direction the sample is heterozygous, c.59c/t, predicting the m and n antigens.However, reading from the other direction the sample is homozygous, c.59c, predicting the m antigen.This ambiguity is likely due to a gyp hybrid originating in or around intron 2 as shown in the right image aligned to gypa (ng_007470) and gypb (ng_007483) reference sequences that abrogates precisetype hea test primer binding leading to a n(0) result on beadchips (b)(4).Gyp hybrids are listed as a limitation of the precisetype hea test.(b)(4).
 
Event or Problem Description
The customer reported a possible discrepancy.The donor is n- using the bioarray hea molecular beadchip kit; serology results were n+.

Brand Name
HEA 1.2 BEADCHIP KIT, PLATE
Common Device Name
HEA 1.2 BEADCHIP KIT, PLATE
Manufacturer (Section D)
BIOARRAY SOLUTIONS LTD.
35 technology drive
suite 100
warren NJ 07059
MDR Report Key10101123
Report Number3005967741-2020-00003
Device Sequence Number14407246
Product Code PEP
UDI-Device Identifier10888234100065
UDI-Public10888234100065
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
BP130026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/30/2020
Device Model Number800-20202-08
Device Catalogue Number800-20202-08
Device Lot Number19-370-V
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2020
Initial Report FDA Received Date05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1